Doctor insights on:
Vitamin For Itchy Arms
Should i stop taking multi vitamins if i get itchy red patches on my arms and neck after taking them? Recently started after months of taking them
Try different brand: Niacin may cause temporary flushing, but most multivits contain niacineamide, which does not. Presuming yours don't have Niacin this sounds like an allergic reaction. You can't be allergic to pure vitamins but can be sensitive to the many fillers, binders, artificial colors ; preservatives that inferior brands contain, or soy/other food allergens they may contain. Try a brand without additives. ...Read more
Possibly: If the itching is an allergic reaction, over the counter Hydrocortisone may help. If you have rough bumpy skin on your upper arms this might be hyperkeratosis pilari, treatable to urea lotions. The accurate diagnosis of a rash typically requires a phyical exam by a medical provider. ...Read moreSee 1 more doctor answer
HK piliari: Often times scratching dry skin can produce irritation of the skin, especially the hair follicles which become small red bumps. If you are fair skinned, or have red hair, this is very likely. The condition is called hyperkeratosis piliari and can be treated by exfoliating the skin with a loofa, and then moisturizing with Eucerin or Cetaphil lotion to lubricate. It gets worse in the summer. ...Read more
During a hospital stay over a month ago I was given 3 vitamin K shots in arm (fatty tissue). Area is still bumpy and itchy. Is this normal?
Not really: I suggest consulting with the practitioner who adminsitered the injection. ...Read more
Hi, i seem to get really itchy arms and legs when I get stressed or anxious. Is it a psychological thing or is there something more to it? Thanks
I have itchy arms and legs at night before sleep, but not when i lie in my bed in the mornings or evenings, no bumps or insect bites, what can it be?
Itchy: Do you have dry skin? This is one cause. Occasionally itchiness develops at night when the body temperature rises. You can prevent this by taking benadryl( may make you drowsy) or Claritin. Overactive thyroid or polycythemia(excess red blood cells) are rarer causes. Your physician can evaluate you and order any appropriate tests. ...Read more
Does mirena contain any qty of nickel? I am allergic to nickel and have had unexplained itchy arms/scalp.
No...: According to the information provided by the manufacturer, the device is not made with any metals or alloys. The itchiness you are experiencing is most likely from another cause. To confirm, you can call the manufacturer and they will give you direct information. ...Read more
My daughter recently started kindergarten - has been itching evenings ever since, could dehydration cause this? No rash.. Just itchy- arms and legs.
Is this acute?: Possible irritants from school or just plain dry skin and under stress and being nervous. Does she like school? Any recent changes in her life? Does she suffer from eczema ? Please give more info and details to give more specific answers. Thank you. Best thing to do is have it checked out by her doctor. ...Read more
- Talk to a doctor live online for free
- Vitamins good for itchy skin
- How to use vitamin c for abortion?
- Itchy rash on arms and legs only
- Ask a doctor a question free online
- Cause for itchy bumpy skin rash on legs
- My vagina is itchy after i took azithromycin for chlamydia
- Red spots on arms and legs not itchy
- Best medicine for itchy throat
- Talk to a preventive medicine specialist online for free